Letter to the Editor

EJMCR. 2017; 1(May 2017): 106-107

Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment

Authors: Samarth Burle, Vivek Desai.

ABSTRACT

No Abstract

Keywords:
Reye's syndrome, Aspirin, case report


View PDF
Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment


Authors
Samarth Burle
Paediatric TraineeYorkshire School of Paediatrics Doncaster Royal InfirmaryDepartment of Paediatrics Thorne Rd, Doncaster. Yorkshire. UK. Post code DN2 5LTPhone: 01302 366666
PubMed articlesGoogle scholar articles

Vivek Desai
Consultant PediatricianDoncaster Royal Infirmary Department of Paediatrics Thorne Rd, Doncaster. Yorkshire. UK. Post code DN2 5LTPhone: 01302 366666
PubMed articlesGoogle scholar articles


Correspondence to:
Samarth Burle. Samarth Burle, Paediatric TraineeYorkshire School of Paediatrics Doncaster Royal InfirmaryDepartment of Paediatrics Thorne Rd, Doncaster. Yorkshire. UK. Post code DN2 5LTPhone: 01302 366666; samarth.burle@nhs.net

Publication history
Received 20 Mar 2017
Accepted 29 Mar 2017
Published online 10 Apr 2017

How to cite this article?

Export to EndNote Export to refMan

Pubmed Style

Samarth Burle, Vivek Desai. Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment. EJMCR. 2017; 1(May 2017): 106-107. doi:10.24911/ejmcr/1/23


Web Style

Samarth Burle, Vivek Desai. Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment. http://www.ejmcr.com/?mno=261794 [Access: November 21, 2018]. doi:10.24911/ejmcr/1/23


AMA (American Medical Association) Style

Samarth Burle, Vivek Desai. Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment. EJMCR. 2017; 1(May 2017): 106-107. doi:10.24911/ejmcr/1/23


Vancouver/ICMJE Style

Samarth Burle, Vivek Desai. Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment. EJMCR. (2017), [cited November 21, 2018]; 1(May 2017): 106-107. doi:10.24911/ejmcr/1/23


Harvard Style

Samarth Burle, Vivek Desai (2017) Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment. EJMCR, 1 (May 2017), 106-107. doi:10.24911/ejmcr/1/23


Turabian Style

Samarth Burle, Vivek Desai. 2017. Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment. European Journal of Medical Case Reports, 1 (May 2017), 106-107. doi:10.24911/ejmcr/1/23


Chicago Style

Samarth Burle, Vivek Desai. "Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment." European Journal of Medical Case Reports 1 (2017), 106-107. doi:10.24911/ejmcr/1/23


MLA (The Modern Language Association) Style

Samarth Burle, Vivek Desai. "Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment." European Journal of Medical Case Reports 1.May 2017 (2017), 106-107. Print. doi:10.24911/ejmcr/1/23


APA (American Psychological Association) Style

Samarth Burle, Vivek Desai (2017) Managing Risk of Reye's Syndrome in Children on Long-Term Aspirin treatment. European Journal of Medical Case Reports, 1 (May 2017), 106-107. doi:10.24911/ejmcr/1/23


Share this article

Click the icon of the social media platform on which you would like to share this article.

Article Statistics

Viewed: 4065
Downloaded: 219
Cited: 1

Request permissions

If you wish to reuse any part or all of this article please contact the copyright holder, contact@ejmcr.com.

Copyright © 2018 Discover Publishing Group. All Rights Reserved.